# SDR SWAA2016021649097

- Difficulty date: October 22, 2015
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 64,827 hours, 52,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6550818
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN AT REAR SPAR HOLE, AT RSS 241.5, 3RD FASTENER ROW FWD 3.5" FROM TE.  CRACKED INDICATION.  REPAIRED SKIN IAW EA.
